What can you do for a diaper rash that won't go away?

My daughter has a horrible diaper rash that doesn't seem to want to go away, i've applied desitin non-stop and it's not doing anything it actually appears to be getting worse! any suggestions?

  • SHARE THIS QUESTION:
Anonymous

Asked by Anonymous at 9:07 PM on Oct. 10, 2008 in Babies (0-12 months)

This question is closed and filed in the CafeMom Encyclopedia.
Answers (43)
  • Its probably a yeast infection which will need Niastatin cream....call your Dr.....mine usually just phoned it in for me.....after 2 or 3 applications of that you will see a HUGE difference...
    mom2twobabes

    Answer by mom2twobabes at 9:10 PM on Oct. 10, 2008

    Credits: 12305 Level 22
    Votes up:0 Votes down:0
  • if it's a yeast infection would it be bumpy?
    Anonymous

    Answer by Anonymous at 9:11 PM on Oct. 10, 2008

    Votes up:0 Votes down:0
  • If you want a good fix that you can get at home....burn some flour and after it cools put it on the rash. It should clear it up in no time at all.
    lea_03

    Answer by lea_03 at 9:13 PM on Oct. 10, 2008

    Credits: 0 Level 1
    Votes up:0 Votes down:0
  • Oh yea they are VERY bumpy....they look horrible and majorly painful.....destin (or any other diaper cream) doesnt help at all....just by chance has she been on any antibiotics lately.....they can cause yeast sometimes....but yeast thrive in damp dark places......like a diaper ;)
    mom2twobabes

    Answer by mom2twobabes at 9:14 PM on Oct. 10, 2008

    Credits: 12305 Level 22
    Votes up:0 Votes down:0
  • if it's a yeast infection would it be bumpy?

    .....cuz i bet that IS whats going on..
    Anonymous

    Answer by Anonymous at 9:14 PM on Oct. 10, 2008

    Votes up:0 Votes down:0
  • no antibiotics, but now that you mentioned that, im sure that's what it is.
    Anonymous

    Answer by Anonymous at 9:15 PM on Oct. 10, 2008

    Votes up:0 Votes down:0
  • My kids got them ALL the time....I kept Niastatin in my cabinet religiously.....my son stayed on antibitotics a lot, which caused his....you feel sooo sorry for them when their bottoms are like that.....you feel helpless....poor baby.....but Niastatin will clear it up in a hurry.....
    mom2twobabes

    Answer by mom2twobabes at 9:18 PM on Oct. 10, 2008

    Credits: 12305 Level 22
    Votes up:0 Votes down:0
  • Thanks so much! I can't believe I never even thought of that to be the answer!!
    Anonymous

    Answer by Anonymous at 9:20 PM on Oct. 10, 2008

    Votes up:0 Votes down:0
  • I had one of those very unexplainable painful rashes show up on my baby this summer. I was at a loss. I finally accidentally ran out of diapers from so many changes, had to buy a different brand at Walgreens in a hurry. And the rash was gone the next morning. Turns out many companies have changed things about their diapers that my pediatrician finally told me is causing lots of problems these days that no one seems to no about. You probably already thought of that, but wanted to throw it out there just in case. BUMP.
    alwaysathomemom

    Answer by alwaysathomemom at 9:21 PM on Oct. 10, 2008

    Credits: 0 Level 1
    Votes up:0 Votes down:0
  • If you take your diaper cream and mix it with some powder, make it like a paste it will stay on better to help heal it, worked for my little guy
    timmysmom4

    Answer by timmysmom4 at 9:25 PM on Oct. 10, 2008

    Credits: 0 Level 1
    Votes up:0 Votes down:0
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN